EconPapers    
Economics at your fingertips  
 

Special restrictions in multinomial logistic regression

John Hendrickx

Stata Technical Bulletin, 2001, vol. 10, issue 56

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://stata-press.com/journals/stbcontents/stb56.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tsj:stbull:y:2001:v:10:i:56:sbe37

Access Statistics for this article

Stata Technical Bulletin is currently edited by H. Joseph Newton

More articles in Stata Technical Bulletin from StataCorp LLC
Bibliographic data for series maintained by Christopher F. Baum () and Lisa Gilmore ().

 
Page updated 2025-03-31
Handle: RePEc:tsj:stbull:y:2001:v:10:i:56:sbe37